HealthA2Z Sleep Aid, Diphenhydramine HCl 25mg, Compare to Simply Sleep, 24 Caplets in a Pack (1 Pack, 3 Pack, 6 Pack)

(No reviews yet) Write a Review
$2.99 - $14.74

-Compare to Simply Sleep
-HealthA2Z Sleep Aid caplets help to you fall asleep. Use as a nighttime sleep aid.
-Safe, non-habit forming
-Adults and children 12 years of age and over: take 2 caplets at bedtime if needed, or as directed by a doctor. Children under 12 years of age: do not use.

HealthA2Z Sleep Aid, Diphenhydramine 25mg contains 25 mg of diphenhydramine hydrochloride in each caplet. This nighttime sleep aid is suitable for adults and children 12 years and older to help relieve occasional sleeplessness. It is non-habit forming when used as directed.

Uses relief of occasional sleeplessness.

Active ingredient (in each caplet): Diphenhydramine HCl 25 mg

Directions

-Adults and children 12 years of age and over: take 2 caplets at bedtime if needed, or as directed by a doctor.
-Children under 12 years of age: do not use.

Why HealthA2Z Sleep Aid, Diphenhydramine 25mg?

Nighttime sleep aid

HealthA2Z Sleep Aid caplets help to reduce difficulty in falling asleep. Use as a nighttime sleep aid.

For adults and children

Each caplet contains 25 mg diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older.

Safe, non-habit forming

HealthA2Z Sleep Aid can be used for the relief of occasional sleeplessness; this nighttime sleep aid is non-habit forming when used as directed.